# SDR EVCA2019101000002

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft serial: 45566
- Aircraft time: 12,041 hours, 54,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN EDGE CRACK FOUND AT APPROX. STA 155, LBL 19 TO 21 AND WL 72. CRACK 2 IN LONG THROUGH 2 RIVETS.
